Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 921828, 6 pages
http://dx.doi.org/10.1155/2013/921828
Research Article

On the Hermite-Hadamard Inequality and Other Integral Inequalities Involving Several Functions

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathumthani 12121, Thailand

Received 18 March 2013; Accepted 14 May 2013

Academic Editor: Nelson Merentes

Copyright © 2013 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Feixiang Chen, and Shanhe Wu, “ Some Hermite-Hadamard Type Inequalities for Harmonically s -Convex Functions ,” The Scientific World Journal, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Banyat Sroysang, “Generalizations on Some Hermite-Hadamard Type Inequalities for Differentiable Convex Functions with Applications to Weighted Means,” The Scientific World Journal, vol. 2014, pp. 1–13, 2014. View at Publisher · View at Google Scholar
  • Shan-He Wu, Banyat Sroysang, Jin-Shan Xie, and Yu-Ming Chu, “Parametrized inequality of Hermite-Hadamard type for functions whose third derivative absolute values are quasi-convex,” Springerplus, vol. 4, 2015. View at Publisher · View at Google Scholar